# SDR WRLA2009124

- Difficulty date: May 15, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795515
- Condition: Corroded
- Location: Bs 1753-1798
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSPECTION FOUND CORROSION AND WEAR ON FND MAIN DECK SEAT TRACK CORROSION AND WEAR ON STA 1753-1798 AT X= 47.5.  CUTOUT SEAT TRACK FROM Y= 1731 TO 1831 AT X= 47.5 AND REPAIRED SEAT TRACK IAW SRM 53-70-00 VOL.1 REV.40 FIG.1. JOB COMPLETED AND CONDITION CHK NORMAL.
